# SDR EIA990218

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 2200
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, AFT BULK CARGO COMPARTMENT, BS 2200 STRINGER 42L-44L SHEAR TIE ANGLE BROKEN.  REPAIRED PER SRM 51-10-01.  (M)
